Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 162518, 12 pages
http://dx.doi.org/10.1155/2014/162518
Research Article

Commutators of Multilinear Calderón-Zygmund Operator and BMO Functions in Herz-Morrey Spaces with Variable Exponents

1Department of Mathematics, Dalian Maritime University, Dalian 116026, China
2Department of Mathematics, Hainan Normal University, Haikou 571158, China

Received 25 December 2013; Accepted 25 April 2014; Published 25 May 2014

Academic Editor: Yongsheng S. Han

Copyright © 2014 Canqin Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Kováčik and J. Rákosník, “On spaces Lp(x) and Wk,p(x),” Czechoslovak Mathematical Journal, vol. 41, no. 4, pp. 592–618, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Almeida and D. Drihem, “Maximal, potential and singular type operators on Herz spaces with variable exponents,” Journal of Mathematical Analysis and Applications, vol. 394, no. 2, pp. 781–795, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Almeida, J. Hasanov, and S. Samko, “Maximal and potential operators in variable exponent Morrey spaces,” Georgian Mathematical Journal, vol. 15, no. 2, pp. 195–208, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Almeida and P. Hästö, “Besov spaces with variable smoothness and integrability,” Journal of Functional Analysis, vol. 258, no. 5, pp. 1628–1655, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Diening, P. Hästö, and S. Roudenko, “Function spaces of variable smoothness and integrability,” Journal of Functional Analysis, vol. 256, no. 6, pp. 1731–1768, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. H. Dong and J. S. Xu, “New Herz type Besov and Triebel-Lizorkin spaces with variable exponents,” Journal of Function Spaces and Applications, vol. 2012, Article ID 384593, 27 pages, 2012. View at Publisher · View at Google Scholar
  7. P. Gurka, P. Harjulehto, and A. Nekvinda, “Bessel potential spaces with variable exponent,” Mathematical Inequalities & Applications, vol. 10, no. 3, pp. 661–676, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Izuki, “Boundedness of vector-valued sublinear operators on Herz-Morrey spaces with variable exponent,” Mathematical Sciences Research Journal, vol. 13, no. 10, pp. 243–253, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Kempka, “2-microlocal Besov and Triebel-Lizorkin spaces of variable integrability,” Revista Matemática Complutense, vol. 22, no. 1, pp. 227–251, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Kempka, “Atomic, molecular and wavelet decomposition of generalized 2-microlocal Besov spaces,” Journal of Function Spaces and Applications, vol. 8, no. 2, pp. 129–165, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. Nakai and Y. Sawano, “Hardy spaces with variable exponents and generalized Campanato spaces,” Journal of Functional Analysis, vol. 262, no. 9, pp. 3665–3748, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Sawano, “Atomic decompositions of Hardy spaces with variable exponents and its application to bounded linear operators,” Integral Equations and Operator Theory, vol. 77, no. 1, pp. 123–148, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Wang and Z. Liu, “The Herz-type Hardy spaces with variable exponent and their applications,” Taiwanese Journal of Mathematics, vol. 16, no. 4, pp. 1363–1389, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A.-W. Huang and J.-S. Xu, “Multilinear singular integrals and commutators in variable exponent Lebesgue spaces,” Applied Mathematics—A Journal of Chinese Universities, vol. 25, no. 1, pp. 69–77, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Tao and H. Zhang, “On the boundedness of multilinear operators on weighted Herz-Morrey spaces,” Taiwanese Journal of Mathematics, vol. 15, no. 4, pp. 1527–1543, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. W. Wang and J. Xu, “Commutators of multilinear singular integrals with Lipschitz functions on products of variable exponent Lebesgue spaces,” Advances in Mathematics, vol. 38, no. 6, pp. 669–677, 2009 (Chinese). View at Google Scholar · View at MathSciNet
  17. W. Wang and J.-s. Xu, “Commutators of multilinear singular integrals with Lipschitz functions,” Communications in Mathematical Research, vol. 25, no. 4, pp. 318–328, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Xu, “Generalized commutators of multilinear singular integrals,” Proceedings of A. Razmadze Mathematical Institute, vol. 142, pp. 109–122, 2006. View at Google Scholar
  19. J. S. Xu, “Multilinear commutators of multilinear singular integrals,” Acta Mathematica Sinica, vol. 51, no. 5, pp. 1021–1034, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. T. Duong, L. Grafakos, and L. Yan, “Multilinear operators with non-smooth kernels and commutators of singular integrals,” Transactions of the American Mathematical Society, vol. 362, no. 4, pp. 2089–2113, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J.-l. Lian, J. Li, and H.-x. Wu, “Multilinear commutators of BMO functions and multilinear singular integrals with non-smooth kernels,” Applied Mathematics—A Journal of Chinese Universities, vol. 26, no. 1, pp. 109–120, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Z. H. Xuan and L. S. Shu, “Boundedness of higher order commutators on Herz-Morrey spaces with variable exponent,” Journal of Nanjing University Mathematical Biquarterly, vol. 30, no. 2, pp. 188–196, 2013. View at Google Scholar
  23. D. X. Chen and S. Z. Mao, “Weighted estimates for maximal commutators of multilinear singular integrals,” Journal of Function Spaces and Applications, vol. 2012, Article ID 128520, 20 pages, 2012. View at Publisher · View at Google Scholar
  24. L. Tang, “Weighted estimates for vector-valued commutators of multilinear operators,” Proceedings of the Royal Society of Edinburgh A, vol. 138, no. 4, pp. 897–922, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. L. Grafakos and R. H. Torres, “Multilinear Calderón-Zygmund theory,” Advances in Mathematics, vol. 165, no. 1, pp. 124–164, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. L. Grafakos and R. H. Torres, “Maximal operator and weighted norm inequalities for multilinear singular integrals,” Indiana University Mathematics Journal, vol. 51, no. 5, pp. 1261–1276, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. D. V. Cruz-Uribe and A. Fiorenza, Variable Lebesgue Spaces: Foundations and Harmonic Analysis, Applied and Numerical Harmonic Analysis, Springer, Heidelberg, Germany, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  28. L. Diening, P. Harjulehto, P. Hästö, and M. Ružička, Lebesgue and Sobolev Spaces with Variable Exponents, vol. 2017 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  29. M. Izuki, “Boundedness of commutators on Herz spaces with variable exponent,” Rendiconti del Circolo Matematico di Palermo, vol. 59, no. 2, pp. 199–213, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. M. Izuki, “Fractional integrals on Herz-Morrey spaces with variable exponent,” Hiroshima Mathematical Journal, vol. 40, no. 3, pp. 343–355, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. S. Z. Lu, D. C. Yang, and G. Hu, Herz Type Spaces and their Applications, Science Press, Bejing, China, 2008.
  32. Z. H. Xuan and L. S. Shu, “Vector-estimate of higher order commutators on Herz-Morrey spaces with variable exponent,” Acta Mathematica Sinica. In press.